# SDR DLL14972163

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1634896101
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL DETECTED IN THE COCKPIT WHILE EN ROUTE.  SMOKE IDENT AND REMOVAL CHECKLIST IN THE POM WAS INITIATED.  PART WAY THROUGH CHECKLIST SMOKE WAS VISUALLY DETECTED COMING FROM THE CAPTAINS WINDSHIELD HEAT SENSOR.  LEFT WINDOW HEAT C/B'S WERE TRIPPED AND THE SMOKE ILLUMINATED.  FOUND HEATER TEMINAL NR 2 ON CAPTS W/S BURNT.  REPLACED TERMINAL BLOCK, CAPTS W/S, AND LT W/S HEAT CONTROLLER.  OPS CKS OK.
